advertisement
Question
Posted by: Gert | 2018/05/11

Pulmonary embolism

I am on warfarin since February 2018. Leaving the hospital it was 4.87. Last month it was 1.6 and today 1.2. Is that safe or what is happening with my nr I had hip replacement in Jan 2018. As a result I landed up with pulmonary embolism. Was in ICU for 3 weeks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2018/06/20

Hi Gert

No, it is a bit low. Usually for DVT and pumonary embolism it has to be between 2 and 3. It could be that some of your medication is affecting the uptake of warfarin, so I would just check with your GP what the problem could be. Good luck and I am happy that you are okay, you have been through a very tough time. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement